Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``Double commutants of algebraic operators'' (Proc. Amer. Math. Soc. 33 (1972), 415-419)


Author: T. Rolf Turner
Journal: Proc. Amer. Math. Soc. 45 (1974), 466
MSC: Primary 47A65; Secondary 46L99
Original Article: Proc. Amer. Math. Soc. 33 (1972), 415-419.
MathSciNet review: 0343081
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 46L99

Retrieve articles in all journals with MSC: 47A65, 46L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0343081-0
Article copyright: © Copyright 1974 American Mathematical Society